# SDR 04279694

- Difficulty date: October 5, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N694BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Smoke
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BLUE SMOKE IN AFT OF CABIN DUE TO BAD LAV LIGHT BALLAST.
